# SDR CALA2024101500837

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 91,722 hours, 36,483 cycles
- Engine: Iae V2527A5
- Engine time: 771,532 hours, 730,495 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 241247012005
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ENG 2 N1 VIB INDICATION ON MEL TOMC APPROVES MEL 7700G FOR ENG 2 N1 VIB TURNS YELLOW X OCCASIONALY. REPLACED EVMU IAW MM77-32-34/401 , IPC REF 77-32-34-01A NO HELP STATUS MESSAGE NEED FURTHER T/S. ADJUST AND TEST IAW MM UNIT, ENGINE VI OFF 31-7731-9-0001 0564 ON 31-7731-9-0001 0375 UNIT, ENGINE VI OFF 31-7731-9-0001 0564 ON 0000 32-34-710-041 A NEED FURTHER T/S. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1369085 SN OFF 0564.
